About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 959612, 4 pages
http://dx.doi.org/10.1155/2014/959612
Research Article

Noncompact Equilibrium Points for Set-Valued Maps

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 23 August 2013; Accepted 17 January 2014; Published 25 March 2014

Academic Editor: Hichem Ben-El-Mechaiekh

Copyright © 2014 Souhail Chebbi and Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Karamardian, “Generalized complementarity problem,” Journal of Optimization Theory and Applications, vol. 8, pp. 161–168, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Allen, “Variational inequalities, complementarity problems, and duality theorems,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 1–10, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Z. Al-Rumaih, S. Chebbi, and H. K. Xu, “Non-compact equilibrium point and applications,” Journal of Applied Mathematics, vol. 2012, Article ID 373462, 9 pages, 2012. View at Publisher · View at Google Scholar
  4. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Bianchi and S. Schaible, “Generalized monotone bifunctions and equilibrium problems,” Journal of Optimization Theory and Applications, vol. 90, no. 1, pp. 31–43, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. N. X. Tan and P. N. Tinh, “On the existence of equilibrium points of vector functions,” Numerical Functional Analysis and Optimization, vol. 19, no. 1-2, pp. 141–156, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Q. H. Ansari, W. Oettli, and D. Schläger, “A generalization of vectorial equilibria,” Mathematical Methods of Operations Research, vol. 46, no. 2, pp. 147–152, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Oettli and D. Schläger, “Existence of equilibria for monotone multivalued mappings,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 219–228, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Ben-El-Mechaiekh, S. Chebbi, and M. Florenzano, “A generalized KKMF principle,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 583–590, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Ben-El-Mechaiekh, P. Deguire, and A. Granas, “Points fixed et coincidences pour les applications multivoque (application de Ky fan),” Comptes Rendus des Séances de l'Académie des Sciences I, vol. 295, no. 3, pp. 257–259, 1982. View at Zentralblatt MATH · View at MathSciNet
  13. K. Fan, “Some properties of convex sets related to fixed point theorems,” Mathematische Annalen, vol. 266, no. 4, pp. 519–537, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet